# SDR CA000419009

- Difficulty date: April 14, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cone
- Part number: 13889
- Condition: Scored
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS RECEIVED FROM CANADIAN DISTRIBUTOR WITH NEW CERTIFICATION BUT VISUALLY INSPECTED TO BE USED PARTS.  ISSUE SENT TO MAINTENANCE AND MANUFACTURING FOR FOLLOW-UP.  (X)
